| Catalog Number |
20062E |
| Medical Device Problem Code |
Backflow (1064)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use with an unspecified amount of bd smartsite¿ extension set there was backflow of medication when clamped.1 of 2 report.The following information was provided by the initial reporter: customer reported issues have to do with the backflow of medications even if the ports are clamped.
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.It was reported by the customer that "they received some notifications from the icu and anesthesia regarding some issues having with the clave connections such as trouble removing them".The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 20062e because a lot number is unknown.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h10.